Vol. 17 No. 2 (1988)

Published:
1988-08-01
Articles
-
A probabilistic approach to the integrability concept
- Abstract views: 187
-
Numerical methods in game theory (addendum). Generalized cooperative game
- Abstract views: 155
-
A new class of linear positive operators of Bernstein type
- Abstract views: 166
-
Representation of continuous linear functionals on smooth normed linear spaces
- Abstract views: 167
-
Mathematical programming in complex space: a comprehensive bibliography
- Abstract views: 321
-
On the degree of approximation by modified Szasz operator
- Abstract views: 176
-
On some characteristics of generalized convex sequences
- Abstract views: 162
-
On oscillation conditions for Liénard-type equation
- Abstract views: 175
-
On some systems of linear inequalities
- Abstract views: 171
-
On the monotonicity of sequences of Bernstein-Schnabl operators
- Abstract views: 242